American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Chris Berg, Franco Saliola and Luis Serrano. Pieri operators on the affine nilCoxeter algebra. Trans. Amer. Math. Soc. 366 (2014) 531-546.
Abstract, references, and article information
View Article: PDF

[2] Soojin Cho. A new Littlewood-Richardson rule for Schur $P$-functions. Trans. Amer. Math. Soc. 365 (2013) 939-972.
Abstract, references, and article information
View Article: PDF

[3] Dave Anderson. Chern class formulas for $G_{2}$ Schubert loci. Trans. Amer. Math. Soc. 363 (2011) 6615-6646. MR 2833570.
Abstract, references, and article information
View Article: PDF

[4] J. Haglund, K. Luoto, S. Mason and S. van Willigenburg. Refinements of the Littlewood-Richardson rule. Trans. Amer. Math. Soc. 363 (2011) 1665-1686. MR 2737282.
Abstract, references, and article information
View Article: PDF

[5] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information
View Article: PDF

[6] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information
View Article: PDF

[7] Peter R. W. McNamara and Stephanie van Willigenburg. Towards a combinatorial classification of skew Schur functions. Trans. Amer. Math. Soc. 361 (2009) 4437-4470. MR 2500893.
Abstract, references, and article information
View Article: PDF

[8] Mirjana Vuletic. A generalization of MacMahon's formula. Trans. Amer. Math. Soc. 361 (2009) 2789-2804. MR 2471939.
Abstract, references, and article information
View Article: PDF

[9] Leonardo Constantin Mihalcea. Giambelli formulae for the equivariant quantum cohomology of the Grassmannian. Trans. Amer. Math. Soc. 360 (2008) 2285-2301. MR 2373314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Luc Lapointe and Jennifer Morse. Quantum cohomology and the $k$-Schur basis. Trans. Amer. Math. Soc. 360 (2008) 2021-2040. MR 2366973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mercedes H. Rosas and Bruce E. Sagan. Symmetric functions in noncommuting variables. Trans. Amer. Math. Soc. 358 (2006) 215-232. MR 2171230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alexander Berkovich and S. Ole Warnaar. Positivity preserving transformations for $q$-binomial coefficients. Trans. Amer. Math. Soc. 357 (2005) 2291-2351. MR 2140441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. Buhler and Z. Reichstein. Symmetric functions and the phase problem in crystallography. Trans. Amer. Math. Soc. 357 (2005) 2353-2377. MR 2140442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michel Lassalle. Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004) 3455-3476. MR 2055741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jeb F. Willenbring. An application of the Littlewood restriction formula to the Kostant-Rallis Theorem. Trans. Amer. Math. Soc. 354 (2002) 4393-4419. MR 1926881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Nantel Bergeron and Frank Sottile. Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 651-673. MR 1862562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Alexander I. Molev and Bruce E. Sagan. A Littlewood-Richardson rule for factorial Schur functions. Trans. Amer. Math. Soc. 351 (1999) 4429-4443. MR 1621694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] John R. Stembridge. Some combinatorial aspects of reduced words in finite Coxeter groups. Trans. Amer. Math. Soc. 349 (1997) 1285-1332. MR 1389789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] John R. Stembridge. Enriched $P$-Partitions . Trans. Amer. Math. Soc. 349 (1997) 763-788. MR 1389788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Tom Halverson and Arun Ram. Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type. Trans. Amer. Math. Soc. 348 (1996) 3967-3995. MR 1322951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Sergey Fomin and Anatol N. Kirillov. Combinatorial $B_n$-analogues of Schubert polynomials. Trans. Amer. Math. Soc. 348 (1996) 3591-3620. MR 1340174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] I. P. Goulden and D. M. Jackson. Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions. Trans. Amer. Math. Soc. 348 (1996) 873-892. MR 1325917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Gadi Moran. The center of $\mathbb{Z}[S^{n+1}]$ is the set of symmetric polynomials in $n$ commuting transposition-sums . Trans. Amer. Math. Soc. 332 (1992) 167-180. MR 1062873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Patrick Rabau. Action on Grassmannians associated with a field extension . Trans. Amer. Math. Soc. 326 (1991) 127-155. MR 1043863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2